# SDR CA120206009

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 41014527002
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BORE OF THE MANIFOLD WAS NOT PROPERLY DEBURED DURING MANUFACTURING, LEAVING THE POSSIBILITY OF BURRS IN THE BORE FOR THE SEQUENCE VALVE ASSEMBLY.
